# SDR IPXA2023032992378

- Difficulty date: March 23, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 24,253 hours, 8,899 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: 141T514665
- Condition: Cracked
- Location: Floor Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C5CRACK ON THE STIFFENER (P/N:141T5146-65) OF THE FLOOR BEAM ASSEMBLY AT STA 246, LBL 40.REPAIR I.A.W 767-300F SRM 53-10-51-2R-4 REV 85.01.
